Alert archive / Texas / Small Craft Advisories in 2016

Small Craft Advisory 17, NWS Brownsville, TX

March 6, 2016

NWS Brownsville, TX issued this small craft advisory at Mar 6, 2016, 4:36 PM CST. It took effect at Mar 6, 2016, 6:00 PM CST. It was in force for 68 hr.

The area

The counties it named.

The facts

Issued
Mar 6, 2016, 4:36 PM CST (22:36 UTC)
In effect from
Mar 6, 2016, 6:00 PM CST
Expired
Mar 9, 2016, 2:14 PM CST
In force
68 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

066 
WHUS74 KBRO 062236
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
436 PM CST SUN MAR 6 2016

...HAZARDOUS MARINE CONDITIONS EXPECTED THROUGH MONDAY...

.HIGH PRESSURE WILL QUICKLY MOVE INTO THE SOUTHEAST UNITED STATES
TONIGHT AS A TROUGH OF LOW PRESSURE INTENSIFIES ACROSS WEST TEXAS.
THE DIFFERENCE BETWEEN THE HIGH PRESSURE AND THE TROUGH OF LOW
PRESSURE WILL BRING INCREASING WINDS AND HAZARDOUS SEAS TONIGHT
THROUGH MONDAY NIGHT.

GMZ130-132-135-070930-
/O.NEW.KBRO.SI.Y.0012.160306T2236Z-160308T0000Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
436 PM CST SUN MAR 6 2016

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 6 PM CST
MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 6 PM CST
MONDAY. 

* WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS TONIGHT AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-170-175-070930-
/O.NEW.KBRO.SC.Y.0017.160307T0000Z-160308T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
436 PM CST SUN MAR 6 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST MONDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST MONDAY. 

* WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED TONIGHT AND
  MONDAY.

* WAVES/SEAS...GULF SWELLS WILL RANGE FROM 6 TO 8 FEET WITH
  OCCASIONAL SEAS FROM 8 TO 10 FEET TONIGHT AND MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
5 follow-up statements
107 
WHUS74 KBRO 070946
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
346 AM CST MON MAR 7 2016

...HAZARDOUS MARINE CONDITIONS UNDERWAY AND EXPECTED TO CONTINUE
FOR MUCH OF THE WEEK...

.THE DIFFERENCE BETWEEN HIGH PRESSURE RIDGE ACROSS THE SOUTHEAST
UNITED STATES AND INTENSIFYING TROUGH OF LOW PRESSURE FROM WEST
TEXAS THROUGH THE SIERRA MADRE WILL MAINTAIN HAZARDOUS WINDS AND
SEAS THROUGH TUESDAY. THE STRENGTHENING TROUGH WILL FURTHER INCREASE
SOUTHERLY WINDS TUESDAY NIGHT WITH FREQUENT GALE FORCE GUSTS
LIKELY AND SEAS BUILDING EVEN HIGHER.

GMZ170-175-072200-
/O.EXT.KBRO.SC.Y.0017.000000T0000Z-160309T0300Z/
/O.NEW.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
346 AM CST MON MAR 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM CST TUESDAY...
...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH LATE TUESDAY
NIGHT...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT. THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED INTO
TUESDAY EVENING.

* WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH EARLY
  TUESDAY...DIMINISHING TO 20 BY TUESDAY AFTERNOON. SOUTH WINDS
  INCREASING AGAIN TO 25 TO 30 KNOTS WITH GUSTS TO 35 TO 38 KNOTS
  TUESDAY NIGHT.

* WAVES/SEAS...GULF SEAS WILL CONTINUE AT 6 TO 8 FEET WITH
  OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...AND BUILD TO
  8 TO 10 FEET WITH OCCASIONAL SEAS TO 12 FEET TUESDAY NIGHT. THE
  COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH
  CONDITIONS THROUGH EARLY TUESDAY...AND POTENTIALLY VERY ROUGH
  TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ130-132-135-072200-
/O.EXT.KBRO.SI.Y.0012.000000T0000Z-160308T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
346 AM CST MON MAR 7 2016

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 AM CST
TUESDAY...

* WINDS...SOUTHEAST WINDS INCREASING TO 25 KNOTS WITH GUSTS TO 30
  KNOTS TODAY AND THIS EVENING...THEN CONTINUING AROUND 20 KNOTS
  OVERNIGHT.

* WAVES AND CHOP...WAVES MAY BUILD TO 3 FEET IN THE CENTER CHANNEL
  OF LAGUNA MADRE BAY BETWEEN 11 AM AND SUNSET...AND BE AROUND 2
  FEET OTHERWISE. WATERS WILL BE ROUGH THROUGH THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-072200-
/O.EXT.KBRO.SC.Y.0017.000000T0000Z-160309T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
346 AM CST MON MAR 7 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM CST WEDNESDAY...

* WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH 9 AM
  TUESDAY...THEN DIMINISHING TO OR BELOW 20 KNOTS BETWEEN 9 AM AND
  NOON TUESDAY. WINDS INCREASING AGAIN TUESDAY NIGHT...REACHING 25
  KNOTS WITH GUSTS TO 30 KNOTS THROUGH 3 AM WEDNESDAY MORNING.

* WAVES/SEAS...GULF SWELLS WILL RANGE FROM 6 TO 8 FEET WITH
  OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...THEN BUILD
  BRIEFLY TO 8 TO 10 FEET WITH OCCASIONAL SEAS NEAR 12 FEET
  TUESDAY EVENING. THE COMBINATION OF SWELLS AND WIND WAVES WILL
  MAKE FOR ROUGH CONDITIONS THROUGH EARLY TUESDAY...AND
  POTENTIALLY VERY ROUGH TUESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

52/BSG
350 
WHUS74 KBRO 072310
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
510 PM CST MON MAR 7 2016

...HAZARDOUS MARINE CONDITIONS UNDERWAY AND EXPECTED TO CONTINUE
FOR MUCH OF THE WEEK...

.THE PRESSURE DIFFERENCE BETWEEN AN AREA OF HIGH PRESSURE ACROSS
THE SOUTHEAST UNITED STATES AND INTENSIFYING TROUGH OF LOW PRESSURE
FROM WEST TEXAS THROUGH THE SIERRA MADRE WILL MAINTAIN HAZARDOUS
WINDS AND SEAS THROUGH TUESDAY. THE STRENGTHENING TROUGH WILL
FURTHER INCREASE SOUTHERLY WINDS TUESDAY NIGHT WITH FREQUENT GALE
FORCE GUSTS LIKELY AND SEAS BUILDING EVEN HIGHER.

GMZ170-175-080930-
/O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0300Z/
/O.CON.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
510 PM CST MON MAR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST
TUESDAY...
...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH LATE
TUESDAY NIGHT...

* WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH EARLY
  TUESDAY...DIMINISHING TO 20 KNOTS BY TUESDAY AFTERNOON. THE
  SOUTH WINDS WILL INCREASE AGAIN TO 25 TO 30 KNOTS WITH GUSTS TO
  35 TO 38 KNOTS TUESDAY NIGHT.

* WAVES/SEAS...GULF SEAS WILL CONTINUE AT 6 TO 8 FEET WITH 
  OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...AND BUILD 
  TO 8 TO 10 FEET WITH OCCASIONAL SEAS TO 12 FEET TUESDAY NIGHT. 
  THE COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH 
  CONDITIONS THROUGH EARLY TUESDAY...AND POTENTIALLY VERY ROUGH 
  TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ130-132-135-080930-
/O.CON.KBRO.SI.Y.0012.000000T0000Z-160308T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
510 PM CST MON MAR 7 2016

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM
CST TUESDAY...

* WINDS...SOUTHEAST WINDS INCREASING TO 25 KNOTS WITH GUSTS TO 30
  KNOTS THIS EVENING...THEN CONTINUING AROUND 20 KNOTS OVERNIGHT.

* WAVES AND CHOP...WAVES MAY BUILD TO 3 FEET IN THE CENTER 
  CHANNEL OF LAGUNA MADRE BAY BETWEEN 11 AM AND SUNSET...AND BE 
  AROUND 2 FEET OTHERWISE. WATERS WILL BE ROUGH THROUGH THE 
  PERIOD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ150-155-080930-
/O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
510 PM CST MON MAR 7 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...

* WINDS...SOUTHEAST WINDS 20 TO 25 KNOTS EXPECTED THROUGH 9 AM 
  TUESDAY...THEN DIMINISHING TO OR BELOW 20 KNOTS BETWEEN 9 AM 
  AND NOON TUESDAY. WINDS INCREASING AGAIN TUESDAY NIGHT...
  REACHING 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH 3 AM 
  WEDNESDAY MORNING. 

* WAVES/SEAS...GULF SWELLS WILL RANGE FROM 6 TO 8 FEET WITH 
  OCCASIONAL SEAS FROM 8 TO 10 FEET THROUGH TUESDAY...THEN BUILD 
  BRIEFLY TO 8 TO 10 FEET WITH OCCASIONAL SEAS NEAR 12 FEET 
  TUESDAY EVENING. THE COMBINATION OF SWELLS AND WIND WAVES WILL 
  MAKE FOR ROUGH CONDITIONS THROUGH EARLY TUESDAY...AND 
  POTENTIALLY VERY ROUGH TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
732 
WHUS74 KBRO 080948
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
348 AM CST TUE MAR 8 2016

...HAZARDOUS MARINE CONDITIONS CONTINUING INTO WEDNESDAY...

.THE PRESSURE DIFFERENCE BETWEEN AN AREA OF HIGH PRESSURE ACROSS
THE SOUTHEAST UNITED STATES AND INTENSIFYING TROUGH OF LOW
PRESSURE FROM WEST TEXAS THROUGH THE SIERRA MADRE WILL MAINTAIN
HAZARDOUS WINDS AND SEAS TODAY. THE STRENGTHENING TROUGH WILL
FURTHER INCREASE SOUTHERLY WINDS TUESDAY NIGHT AS IT APPROACHES
THE LOWER TEXAS GULF WATERS...WITH GALE FORCE GUSTS POSSIBLE AND
SEAS BUILDING EVEN HIGHER.

GMZ130-132-135-082200-
/O.EXT.KBRO.SI.Y.0012.000000T0000Z-160308T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
348 AM CST TUE MAR 8 2016

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 4 PM CST
THIS AFTERNOON...

* WINDS...SOUTHEAST WINDS AROUND 20 KNOTS WITH A FEW GUSTS TO 25
  KNOTS.

* WAVES AND CHOP...WAVES WILL CONTINUE AT 2 FEET IN THE CENTER
  CHANNEL OF LAGUNA MADRE BAY. WATERS WILL BE GENERALLY ROUGH
  THROUGH THE PERIOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ170-175-082200-
/O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0300Z/
/O.CON.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
348 AM CST TUE MAR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...
...GALE WATCH REMAINS IN EFFECT FROM THIS EVENING THROUGH LATE
TONIGHT...

* WINDS...SOUTHEAST WINDS AROUND 20 KNOTS TODAY. WINDS WILL
  INCREASE AGAIN TO 25 TO 30 KNOTS WITH A FEW GUSTS TO 35 TO 38
  KNOTS TUESDAY NIGHT MAINLY AFTER 9 PM.

* WAVES/SEAS...GULF SEAS WILL CONTINUE AT 6 TO 8 FEET WITH
  OCCASIONAL SEAS FROM 8 TO 10 FEET TODAY...AND BUILD TO 8 TO 10
  FEET WITH OCCASIONAL SEAS 12 TO 14 FEET TONIGHT. THE COMBINATION
  OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH CONDITIONS THROUGH
  TODAY...AND POTENTIALLY VERY ROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN WINDS OF 34 TO 47 KNOTS ARE
POSSIBLE...GENERALLY BEYOND 36 HOURS OUT. THE SPECIFIC TIMING AND
OR LOCATION IS STILL UNCERTAIN. THE WATCH IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

GMZ150-155-082200-
/O.CON.KBRO.SC.Y.0017.000000T0000Z-160309T0900Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
348 AM CST TUE MAR 8 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM CST
WEDNESDAY...

* WINDS...SOUTHEAST WINDS 20 KNOTS EXPECTED THROUGH 9 AM
  TODAY...THEN DIMINISHING TO OR BELOW 20 KNOTS BETWEEN 9 AM AND
  NOON TUESDAY. WINDS INCREASING AGAIN TUESDAY NIGHT... REACHING
  20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS THROUGH 3 AM WEDNESDAY
  MORNING.

* WAVES/SEAS...GULF SWELLS WILL RANGE FROM 6 TO 8 FEET WITH
  OCCASIONAL SEAS FROM 8 TO 10 FEET TODAY...THEN BUILD BRIEFLY TO
  8 TO 10 FEET WITH OCCASIONAL SEAS NEAR 12 FEET TONIGHT. THE
  COMBINATION OF SWELLS AND WIND WAVES WILL MAKE FOR ROUGH
  CONDITIONS TODAY...AND POTENTIALLY VERY ROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

52/BSG
094 
WHUS74 KBRO 082219 AAA
MWWBRO

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
419 PM CST TUE MAR 8 2016

...HAZARDOUS MARINE CONDITIONS CONTINUING INTO WEDNESDAY...

.STRONG WINDS AND ROUGH SEAS WILL PREVAIL ALONG THE LOWER TEXAS
COAST DUE TO HIGH PRESSURE OVER THE GULF OF MEXICO INTERACTING
WITH LOW PRESSURE OVER NORTHERN MEXICO AND SOUTH TEXAS. SMALL
CRAFT ADVISORIES ARE LIKELY TO BE NEEDED THROUGH EARLY IN THE
WEEKEND. 

GMZ130-132-135-082330-
/O.EXP.KBRO.SI.Y.0012.000000T0000Z-160308T2200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
419 PM CST TUE MAR 8 2016

...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED...

ALTHOUGH THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN 
EFFECT FOR THE LAGUNA MADRE...MARINERS IN SMALL CRAFT WILL 
NEED TO EXERCISE CAUTION DUE TO BREEZY WINDS OVERNIGHT TONIGHT.

$$

GMZ170-175-091000-
/O.EXT.KBRO.SC.Y.0017.000000T0000Z-160310T0000Z/
/O.CAN.KBRO.GL.A.0002.160309T0300Z-160309T0900Z/
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
419 PM CST TUE MAR 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY...

* WINDS...SOUTHEAST AT 22 TO 27 KNOTS. 

* SEAS...7 TO 9 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ150-155-091000-
/O.EXT.KBRO.SC.Y.0017.000000T0000Z-160310T0000Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
419 PM CST TUE MAR 8 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY...

* WINDS...SOUTH AT 20 TO 25 KNOTS. 

* SEAS...6 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
429 
WHUS74 KBRO 092014
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
214 PM CST WED MAR 9 2016

...SOUTH SWELLS CONTINUE TO ROLL INTO THE COASTAL WATERS TONIGHT
AND THURSDAY...

.STRONG SOUTH WINDS OVER THE PASS TWO DAYS AND A SLOW MOVING UPPER
LEVEL STORM SYSTEM OVER CENTRAL MEXICO HAVE PRODUCED A LARGE LONG
PERIODS SOUTHERLY SWELL. THIS SWELL TRAIN IS EXPECTED TO REMAIN
HIGH ABOVE 7 FEET TONIGHT AND THURSDAY AS THE UPPER LEVEL STORM
MOVES VERY SLOWLY NORTHEAST. 

GMZ150-155-170-175-100430-
/O.CAN.KBRO.SC.Y.0017.000000T0000Z-160310T0000Z/
/O.NEW.KBRO.SW.Y.0002.160309T2014Z-160311T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
214 PM CST WED MAR 9 2016

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM
CST FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 6 AM
CST FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* SEAS/SWELLS...7 TO 12 FEET OCCASIONAL AS HIGH AS 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. THIS GENERALLY MEANS
COMBINED SEA HEIGHTS OF 7 FEET OR MORE. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 6, 3:21 PM CST, 1 hour 15 minutes earlier.

Area forecast discussion, Mar 6, 3:21 PM CST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
321 PM CST SUN MAR 6 2016

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...THE MAIN IMPACT
CONTINUES TO BE WIND IN THE SHORT TERM AS THE PRESSURE GRADIENT
CONTINUES TO INCREASE ACROSS THE LOWER TEXAS COAST THIS AFTERNOON.
BREEZY CONDITIONS WILL PREVAIL ACROSS THE CWA TONIGHT AND WINDS WILL
CONTINUE TO INCREASE MONDAY AS A STRONG LOW LEVEL JET DEVELOPS ACROSS
THE COASTAL SECTIONS LATE TONIGHT INTO MONDAY. IT APPEARS WIND
ADVISORIES WILL BE NEEDED MONDAY...ESPECIALLY IF CLOUD COVER IS LESS
THAN CURRENTLY FORECAST...AS STRONG WINDS ALOFT TO MIX DOWN WITH
DIURNAL HEATING. TOWARDS THE END OF THE SHORT TERM...A 500MB LOW
WILL BE DEVELOPING ACROSS NORTHWEST MEXICO IN THE BASE OF A 500MB
TROUGH MOVING INTO THE SOUTHWEST U.S. MONDAY INTO MON NIGHT. THE
SOUTHWEST FLOW ALOFT AHEAD OF THIS FEATURE WILL PROVIDE WARM AND
DRIER AIR ALOFT TO PROVIDE A CAP FOR CONVECTION THROUGH THE PERIOD.
WILL MENTION SOME ISOLATED SHOWERS MON NIGHT BUT THESE SHOWERS WILL
BE FAIRLY LOW TOPPED AS THEY TRY TO DEVELOP BELOW THE STRONG LOW
LEVEL INVERSION NEAR 850MB. OTHERWISE...WARM AND WINDY
CONDITIONS WILL PREVAIL MONDAY INTO MON NIGHT.

.LONG TERM /TUESDAY THROUGH SUNDAY/...A STRONG AND VERY UNUSUAL
LOW LATITUDE MID LEVEL LOW WILL MOVE SOUTHEASTWARD ACROSS NORTHERN
MEXICO TUESDAY AND TUESDAY NIGHT. UPPER LEVEL DIFFLUENCE COMBINED
WITH INCREASING MOISTURE WILL SUPPORT CONVECTION ACROSS NORTH
CENTRAL AND NORTHEAST TEXAS ON TUESDAY. DEEP SOUTH TEXAS EXPECTED
TO REMAIN CAPPED ON TUESDAY WITH ONLY ISOLATED CONVECTION
POSSIBLE...ESPECIALLY NEAR THE COAST. THE STRONG INTERACTION
BETWEEN HIGH PRESSURE OVER THE GULF AND LOWER PRESSURE INLAND WILL
RESULT IN BREEZY CONDITIONS ACROSS THE AREA TUESDAY. A MIX OF SUN
AND CLOUDS IS EXPECTED ON TUESDAY WITH HIGH TEMPERATURES RANGING
FROM AROUND 80 NEAR THE COAST TO THE LOWER 90S ACROSS THE WEST.

SPC CONTINUES TO SHOW A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER ALL
OF DEEP SOUTH TEXAS FOR TUESDAY AND TUESDAY NIGHT. RAIN CHANCES RAMP
UP TUESDAY NIGHT WITH THE BEST DIFFLUENCE ALOFT AND A WEAKENING CAP.
A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY NIGHT
WITH THE MAIN THREATS BEING STRONG GUSTY WINDS AND SMALL HAIL. LOW
TEMPERATURES TUESDAY NIGHT WILL BE IN THE MID TO UPPER 60S. THE
LATEST GFS AND ECWMF ARE IN FAIRLY GOOD AGREEMENT WITH THE TRACK OF
THE MID LEVEL LOW THROUGH TUESDAY NIGHT NEAR THE BIG BEND REGION.
THE ECMWF THEN TRACKS THE LOW FARTHER SOUTH WHILE THE GFS MOVES THIS
FEATURE NORTHEAST WEDNESDAY AND WEDNESDAY NIGHT. RAIN CHANCES WILL
LINGER ACROSS THE REGION WEDNESDAY THROUGH FRIDAY NIGHT AS THE 500MB
LOW SLOWLY DRIFTS OVERHEAD. RAIN CHANCES DIMINISH ON SATURDAY AS THE
MID LEVEL LOW MOVES NORTHEAST OF THE AREA.

WINDS ARE EXPECTED TO SHIFT TO NORTHWEST WEDNESDAY BEHIND A FRONT AS
THE CENTER OF LOWER PRESSURE MOVES OFFSHORE AND HIGHER PRESSURE
BUILDS INTO THE AREA. HIGH TEMPERATURES WEDNESDAY WILL BE AROUND 80.
WEDNESDAY NIGHT WILL BE COOLER WITH LOWS IN THE 50S TO NEAR 60.
DRIER AIR FILTERS IN THE REGION ON SATURDAY...WITH SUNNY SKIES AND
WARMING TEMPERATURES.

&&

.MARINE...TONIGHT THROUGH MONDAY NIGHT...SEAS WERE NEAR 3 FEET WITH
SOUTHEAST WINDS NEAR 17 KNOTS AT BUOY020 THIS AFTERNOON. STRONG
SOUTHEAST WINDS WILL PREVAIL ACROSS THE COASTAL WATERS TONIGHT INTO
MONDAY AS SURFACE LOW PRESSURE CONTINUES TO DEEPEN ACROSS NORTHWEST
TEXAS WITH SURFACE HIGH PRESSURE ALONG THE EASTERN U.S. COAST
CONTINUES TO TIGHTEN THE PRESSURE GRADIENT ACROSS THE LOWER TEXAS
COAST. WINDS HAVE ALREADY REACHED SMALL CRAFT ADVISORY CRITERIA
ACROSS PORTIONS OF THE LAGUNA MADRE AND WILL REACH SCA CRITERIA
OFFSHORE TONIGHT. WILL GO AHEAD AND ISSUE SMALL CRAFT ADVISORIES FOR
ALL OF THE COASTAL WATERS TONIGHT THROUGH MON AFTERNOON AS WINDS
WILL CONTINUE TO INCREASE FROM THE SOUTHEAST ACROSS THE COASTAL
WATERS MONDAY.

TUESDAY THROUGH THURSDAY NIGHT...HIGH PRESSURE OVER THE GULF
INTERACTING WITH LOWER PRESSURE INLAND WILL MAINTAIN STRONG
SOUTHEAST WINDS AND BUILDING SEAS TUESDAY AND TUESDAY NIGHT.
GALE FORCE GUSTS WILL ALSO BE POSSIBLE TUESDAY NIGHT. WINDS WILL
SHIFT TO NORTHEAST AND WEAKEN ON WEDNESDAY AS A FRONT MOVES INTO THE
AREA BUT SEAS WILL REMAIN ELEVATED. LIGHT TO MODERATE NORTH WINDS
WILL PREVAIL ACROSS THE LOWER TEXAS COASTAL WATERS WEDNESDAY NIGHT
AND THURSDAY.  SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST ACROSS
THE THE GULF WATERS THROUGH THURSDAY NIGHT DUE TO ELEVATED SEAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL  72  82  72  79 /  10  10  20  20
BROWNSVILLE          71  82  72  80 /  10  10  20  20
HARLINGEN            70  84  72  83 /  10  10  20  20
MCALLEN              71  86  73  87 /  10  10  20  20
RIO GRANDE CITY      70  91  72  91 /  10  10  10  20
SOUTH PADRE ISLAND   72  76  71  76 /  10  10  20  20

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 6 PM CST MONDAY FOR GMZ130-
     132-135.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST MONDAY FOR GMZ150-155-170-
     175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

SHORT TERM...61
LONG TERM...63
Hazardous weather outlook, Mar 6, 3:46 AM CST, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
346 AM CST SUN MAR 6 2016

TXZ250-251-253>257-062330-
BROOKS-KENEDY-HIDALGO-INLAND WILLACY-INLAND CAMERON-
COASTAL WILLACY-COASTAL CAMERON-
346 AM CST SUN MAR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE RIO GRANDE VALLEY TO THE
KING RANCH OF DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WIND:
MONDAY INTO MONDAY EVENING...SOUTH WINDS WILL INCREASE TO 25 TO
35 MPH WITH GUSTS TO 40 MPH OR HIGHER AND MAY BE CAPABLE OF
CAUSING MINOR DAMAGE TO UNFASTENED ITEMS AND A FEW POWER OUTAGES.

SEVERE THUNDERSTORMS:
TUESDAY NIGHT...CLUSTERS OF THUNDERSTORMS...SHOULD THEY
DEVELOP...WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING
WINDS...LARGE HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. A
TORNADO IS ALSO POSSIBLE.

THUNDERSTORMS:
WEDNESDAY THROUGH FRIDAY...SCATTERED TO NUMEROUS THUNDERSTORMS
MAINLY DURING THE AFTERNOON AND EVENING WILL PRODUCE GUSTY
WINDS...BRIEF DOWNPOURS...HAIL...AND OCCASIONAL CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY NIGHT INTO EARLY
WEDNESDAY MORNING.

TXZ248-249-252-062330-
ZAPATA-JIM HOGG-STARR-
346 AM CST SUN MAR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE RIO GRANDE PLAINS OF
DEEP SOUTH TEXAS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS:
TUESDAY NIGHT...CLUSTERS OF THUNDERSTORMS...SHOULD THEY
DEVELOP...WILL BE CAPABLE OF PRODUCING LOCALLY DAMAGING
WINDS...LARGE HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING. A
TORNADO IS ALSO POSSIBLE.

THUNDERSTORMS:
WEDNESDAY THROUGH FRIDAY...SCATTERED TO NUMEROUS THUNDERSTORMS
MAINLY DURING THE AFTERNOON AND EVENING WILL PRODUCE GUSTY
WINDS...BRIEF DOWNPOURS...HAIL...AND OCCASIONAL CLOUD TO GROUND
LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TUESDAY NIGHT INTO EARLY
WEDNESDAY MORNING.

GMZ130-132-135-150-155-170-175-062330-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
346 AM CST SUN MAR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

SOUTH WINDS WILL INCREASE ABOVE 20 KNOTS AND SEAS BUILD TO 7 FEET
OR HIGHER BY MIDNIGHT...WITH SMALL CRAFT ADVISORIES LIKELY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

WINDS AND SEAS: SOUTH WINDS WILL CONTINUE AT 20 KNOTS OR HIGHER
AND SEAS 7 FEET OR HIGHER MOST OF MONDAY THROUGH MONDAY
NIGHT...WITH SEAS BUILDING TOWARD 10 FEET BY TUESDAY NIGHT AND
EARLY WEDNESDAY. WINDS WILL DIMINISH QUICKLY BELOW 20 KNOTS
WEDNESDAY BUT SEAS WILL REMAIN HAZARDOUS BETWEEN 7 AND 10 FEET
THROUGH EARLY FRIDAY.

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS WILL OCCUR AT
TIMES WEDNESDAY THROUGH FRIDAY. A FEW STORMS WILL CONTAIN
DOWNPOURS REDUCING VISIBILITY BELOW 2 NAUTICAL MILES...WIND GUSTS
NEAR GALE FORCE...AND HAIL.

.SPOTTER INFORMATION STATEMENT...

MARINE SPOTTER ACTIVATION MAY BE REQUIRED LATE TUESDAY NIGHT AND
EARLY WEDNESDAY.

52/BSG

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 4:36 PM CSTSmall Craft Advisory for WindsBRO47 hr

Nearby

Small Craft Advisories in Texas, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.